Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 19 found articles
 
 
  Reciprocity relations in the problem of nonlinear conductivity of two-dimensional inhomogeneous systems
 
 
Title: Reciprocity relations in the problem of nonlinear conductivity of two-dimensional inhomogeneous systems
Author: Balagurov, B. Ya.
Appeared in: Journal of experimental and theoretical physics
Paging: Volume 118 (2014) nr. 6 pages 971-975
Year: 2014
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands